# SDR HALA2014092200194

- Difficulty date: September 22, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 7,000 hours, 1,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE OF AFT CARGO DOOR SKIN DENTED AND GOUGED BETWEEN FRAMES 63 & 63A ABOVE BEAM 4 & 5.   THE GOUGE BLENDED AND HFEC INSPECTED WITH NO CRACKS NOTED.   ACFT IS OK FOR SERVICE.
